# SDR USAA030265

- Difficulty date: October 31, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D2557206222800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TIE DOWN LUG WITH 1 INCH IN DIAMETER CORROSION, FRAME 25, RBL 24.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-72-11.  CORROSION LEVEL 2, TASK NR JA-131-53500.  (M)
